Cyclic codes of length $2^n$ over $\Bbb Z_4$
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 39-54
Printed January 31, 2013
Sung Sik Woo
Ewha Women's University
Abstract : The purpose of this paper is to find a description of the cyclic codes of length $2^n$ over $\Bbb Z_4$. We show that any ideal of $\Bbb Z_4[X]/(X^{2^n}-1)$ is generated by at most two polynomials of the standard forms. We also find an explicit description of their duals in terms of the generators.
Keywords : cyclic code over $\Bbb Z_4$
MSC numbers : 94B15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd